# SDR CA020725007

- Difficulty date: June 4, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,613 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN,S WINDSHIELD CRACKED ON DESCENT. WINDSHIELD REPLACED
